Botox Around Eyes and Dilation of Blood Vessels?
- Asked by 8086anon in los angeles
- 11 months ago
i had botox done around my eyes and then stupidly went into an infrared sauna 2 days afterwards. It completely dilated some major blood vessels under my eyes and they've never returned back to normal. I'm so upset about this because this was done 6 months ago and i'm afraid i'll never be "smooth" under my eyes again...please what can i do????
Botox and prominent veins
Botox relaxes the muscles. The veins are usually below the muscles. As the muscle does not have any tone, the veins can get engorged and become visible. Unfortuantely it is an unwanted side effect of Botox that is hard to avoid.
You might have to choose between wrinkles or veins.
Disclaimer: This answer is not intended to give a medical opinion and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Web reference: http://www.janjuafacialsurgery.com
Botox around eyes and dilation of blood vessels
Botox treatments around the eyes, or anywhere else for that matter, would not cause dilation of the blood vessels. It is possible for Botox treatments, or any other injection around the eyes, to cause bruising though. Going into a sauna would cause dilation of blood vessels, but this would normally be temporary and return to normal once returning to normal conditions. I'm not sure what has caused your long-standing issue with dilation of blood vessels under your eyes, but it's not due to the Botox.
Dilation of blood vessels not related to Botox
It is highly unlikely that the dilation of your vessels is related to the Botox injections. It could be related to other underlying conditions or other systemic issues and suggest that you speak to your primary care physician.
Botox and blood vessels
Botox doesn't cause dilation of blood vessels and doesn't typically last six months. You might want to consider other reasons this may have occurred and visit with your primary care physician.
Botox and blood vessels
The most common side effect of Botox around the eyes is some temporary bruising. The effect you are describing is not commonly seen. However, Botox is now being used to help improve blood flow such as to the fingers in patients with poor circulation. It is thought that Botox acts on the smooth muscle of vessels to cause dilation. Now, usually there is not much smooth muscle in veins, but this may be the cause of your vein dilation that you have seen. It is difficult to know if this will be temporary since it is not a well-known event.
Botox around the eyes
I have never seen the effect you describe, nor have I seen it reported in the scientific medical literature. Anything is possible, however, but as the effects of Botox last 4 (6 months tops), it would be highly unusual to see any lasting effects past 6 months.
Veins More Visible after Botox
Botox paralysis of muscles lengthen the muscles and reduce mass over time. Botox is used by some to improve vascular supply in Raynaud's, and Botox can act as a smooth muscle relaxant in the walls of vessels. You may notice an increase in size of superficial vessels, but the effect should be self-limiting.
Botox and dilated vessels
Botox relaxes the injected muscles and this may weaken their support. This is possibly why you appreciate your vessels.
Botox Caused Veins?
Hi 8606. The Botox injections are not related to the veins, unless what you are seeing is bruising. Botox can cause bruising, but it will not lead to permanent dilation of your blood vessels.
Web reference: http://www.celibre.com/botox.aspx
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.